EconPapers    
Economics at your fingertips  
 

Positive Solutions for Nonlinear First-Order m -Point Boundary Value Problem on Time Scales

İsmail Yaslan

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

By means of fixed-point theorems, we investigate the existence of positive solutions for nonlinear first-order -point boundary value problem , , where is a time scale, , are given constants.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/826504.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/826504.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:826504

DOI: 10.1155/2012/826504

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:826504